# SDR HALA2020121000138

- Difficulty date: December 2, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 22,954 hours, 3,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53.2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK BETWEEN FR 47-FR 53.2 RT -Y1959 FOUND EXFOLIATED.  CORRECTIVE ACTION: CARRIED OUT REPLACEMENT OF SAID SEAT TRACK, IAW SRM.  APPLIED CORROSION INHIBITOR ON SEAT TRACK AND PEFORMED BONDING RESISTANCE CHECK, AS PER AMM 20-28.
